# SDR DALA2023111409383

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,936 hours, 19,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND EMERGENCY LIGHT BRAKETS DAMAGED / BROKEN AT ROWS 25AB, 18FG, 29FG, 28FG. CORRECTIVE ACTION: R/R BROKEN SEAT BUMPERS AND REATTACHED AISLE EMERGENCY LIGHT SHROUDS AT SEATS 18FG 26AB AND 29AB RESECURED AISLE EMERGENCY LIGHT SHROUDS AT 29FG 28FG AND 25AB. ALL WORK DONE IAW B767-300 AMM 33-51 (5041911)
